MathSciNet Relay Station
MathSciNet bibliographic data
MR2045415 (2005a:35033) 35B50 (35J60)
Lucia, M.; Prashanth, S. Strong comparison principle for solutions of quasilinear equations. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1005–1011 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement